Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 7, Pages 1174–1180 (Mi zvmmf622)  

Optimal control of the spread of an infectious disease with allowance for an incubation period

E. Andreeva, N. A. Semykina

Tver State University

Abstract: The optimal control of an epidemic disease in n social groups with allowance for an incubation period is considered. The control is implemented through vaccination and quarantine. Models described by integro-differential and delay differential equations are compared. The dependence of an optimal solution on the parameters of the problem is analyzed.

Key words: delay differential equations, optimal control, spread of disease.

Full text: PDF file (786 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:7, 1133–1139

Bibliographic databases:
UDC: 519.626.2
Received: 27.12.2004

Citation: E. Andreeva, N. A. Semykina, “Optimal control of the spread of an infectious disease with allowance for an incubation period”, Zh. Vychisl. Mat. Mat. Fiz., 45:7 (2005), 1174–1180; Comput. Math. Math. Phys., 45:7 (2005), 1133–1139

Citation in format AMSBIB
\Bibitem{AndSem05}
\by E.~Andreeva, N.~A.~Semykina
\paper Optimal control of the spread of an infectious disease with allowance for an incubation period
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 7
\pages 1174--1180
\mathnet{http://mi.mathnet.ru/zvmmf622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2188409}
\zmath{https://zbmath.org/?q=an:1073.45510}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 7
\pages 1133--1139


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf622
  • http://mi.mathnet.ru/eng/zvmmf/v45/i7/p1174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:253
    Full text:130
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021